Loading web-font TeX/Math/Italic

Approximation properties of a class of operators of Stancu-Kantorovich type

Abstract


In this paper we consider an extension, in the sense of Kantorovich, of a linear positive operator of Bernstein type L_{m,r}^{\alpha,\beta}, introduced by D.D. Stancu in the paper [7]. For this extension we establish some quantitative theorems representing estimaitons of the orders of approximation, by using the first and the second orders modulus of continuity. Also we give an asymptotic estimation, in the sense of Voronovskaja.

Authors

Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Bernstein-type operator; Stancu operator; Kantorovich operator; rate of convergence

Paper coordinates

O. Agratini, Approximation  properties of a class of operators of Stancu-Kantorovich type, Research Seminar on Numerical and Statistical Calculus, “Babes-Bolyai” Univ., Cluj-Napoca, 1 (1994), pp. 3-12.

PDF

About this paper

Journal

Preprint

Publisher Name

“Babes-Bolyai” University, Faculty of Mathematics and Computer Science

DOI
Print ISSN
Online ISSN

google scholar link

1994

Related Posts